advertisement
Question
Posted by: Worried | 2007/03/13

Gynae Doc Pls advise - Provera

I went to my gynae last week who says that i have a cyst. I was a week last on my period when i went ot him and says that the cyst had caused that. He gave me plenty medication. And told me that whilst i am on provera i will not be expecting my period for another 21 days. However since i started the medication i have had a very light period (spotting) continuiously for the last 6 days. Is this suppose to happen or should i phone him for another appointment? Please advise. Worried

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that you need another appointment at the moment. The irregular bleeding is probably related to the cyst and should resolve when it has gone.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement